# SDR QMLA2015062615053

- Difficulty date: June 26, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N911MZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7098
- Aircraft time: 13,006 hours, 50,500 cycles
- Engine: Lyc LTS101650B1
- Engine time: 12,924 hours, 5,614 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 INBD FWD ENG MOUNT FITTING BUSHING WORN & ELONGATED, REQUIRING REPAIR SCHEME.  REPAIR COMPLETED WITH FORM 337 DATED 07 07 2015.
